MAUDE Adverse Event Report: ST PAUL DELTEC PORT-A-CATH POWER P.A.C; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVA

ST PAUL DELTEC PORT-A-CATH POWER P.A.C; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVA
Model Number 21-4425-24
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Pneumonia (2011)
Date of Event 01/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was injured - extravasation event relating to port-a-cath.Port-a-cath removed, small hole halfway along the length of the portacath line.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#(b)(4).No problems or issues were identified during this device history record review.No product sample was received; therefore, visual and functional testing could not be performed.No serial number was provided.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
DELTEC PORT-A-CATH POWER P.A.C
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
494 rosebank road
minneapolis, MN 55442
MDR Report Key14219506
Report Number3012307300-2022-06980
Device Sequence Number17178082
Product Code LJT
UDI-Device Identifier10610586032646
UDI-Public10610586032646
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2025
Device Model Number21-4425-24
Device Catalogue Number21-4425-24
Device Lot Number3999309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown